# SDR ASOA2014072410952

- Difficulty date: July 1, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,793 hours, 22,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 19RT AT FS 349.  CORROSION FOUND ON STGR20 ON INTERCOSTAL AND CLIP AT FS349.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  EVALUATED CORROSION OUT OF LIMIT IAW SRM 53-21-23-101-002-A01.  LOCATED FASTENER HOLES IN NEW, SERVICEBLE CLEATS AT STR 20R AT FS 319, FS333 AND FS349 IAW SRM 51-40-11-001-001-A01.  REMOVED INTERCOSTAL  AT STR 20 BETWEEN FS 319 AND 349 AS NEEDED REF SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.  LOCATED, DRILLED AND INSTALLED SERVICEABLE INTERCOSTAL AT STR 20R, FS 319-349 IAW SRM 51-40-11-001-00-A01 AND DWG SH670-32004.
